# SDR FDEA201101070283

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 52,367 hours, 11,539 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 3339
- Condition: False Activation
- Location: Cargo Bay
- Part time: 52,275 hours, 11,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FL320 CARGO FIRE LOWER AFT DISPAYED WITH MASTER WARNING, LEVEL 3 ALERT AND AURAL TONE.  DISCHARGED BOTH  BOTTLES DURING REMAINDER OF FLIGHT.  ON ARRIVAL CHECKED AFT AND CTR CARGO COMPARTMENTS, NO SIGN OF FIRE OR SMOKE.  MANUAL  CARGO FIRE TEST CARRIED OUT, NO FAULTS OBSERVED.  BOTH  FIRE BOTTLES WERE DISCHARGGED AND AGENT LOW LIGHTS ILLUMINATED.  AS A PRECAUTION NEED TO INOP SMOKE DETECTORS IN AFT AND BULK COMPARTMENTS, HENCE ALL 5 SMOKED  DETECTOR UNITS DISCONNECTED.  COMPLIED WITH EA 1-2612-146196, PART 2, REPLACED ALL 5 SMOKE DETECTORS IN CTR/AFT CARGO COMPAREMENT IAW MM26-14-01-4 AND OPS TESTED IAW MM26-14-01-5,  FOUND  OPS OK, NO FAULTS NOTED.  SEE WRI 26-12/6207/6208 FOR  CARGO FIRE EXTINGUISHER REPLACEMENT.
